# SDR FDEA201612174482

- Difficulty date: December 17, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Worn
- Location: Bs 1090-1096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 1090, RBL 103 WORN.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 2, VOL 1 AND JPF ITEMS 3-5.
